# SDR CALA2023021300430

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737-900ER
- Aircraft serial: 42180
- Aircraft time: 26,936 hours, 9,706 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: NA
- Condition: Faulty
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO BELOW 80 KTS DUE TO 1 ENGINE NOT PRODUCING REQ. THRUST WITH A/T AND MANUAL MONITORING CHANGES TO REGULATOR -9. REF FIM 73-05-TASK808,  ACPD #1 ENG EEC BITE, NO FAULTS NOTED, ACPD #1 ENG EEC ACT TEST, NO FAULTS, STARTED #1 ENG-IDLE, HAD REGULATOR 9 ON INPUT MONITORING AT FIRST MINUTE THEN CHANGED TO REGULATOR 3,  PUSHING #1 ENG THROTTLE JUST ABOVE IDLE - INPUT ADD EMP:U264492 REMOVED & REPLACED #1 ENGINE HMU. IDLE RUN PERFORMED. QTY LEAK & OPS CHECK GOOD. ACPD TEST 5 PWR ASSURANCE CHECK #1 ENGINE. TO INCLUDE UP TO TKO PWR, ALL PARAMETERS IN NORMAL RANGE WITH THROTTLES MATCHED. NO FAULTS DETECTED ON #1 EEC BITE, NO LEAKS NOTED ON ENGINE RUN. PARTS USED:  29-7321-3-0017,QTY 29-7321-9-0012,QTY :1 ADD EMP:U027741,U390982 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765897  SN OFF 6895 TT # 1851497  SN OFF 0855 PUMP, MAIN FUEL OFF 29-7311-9-0001 6895 ON 29-7311-9-0001 7000 UNIT, HYDROMECH  OFF 29-7321-9-0012 0855 ON 29-7321-9-0012 6015
